View : 15 Download: 3

Complete contractivity of maps associated with the Aluthge and Duggal transforms

Title
Complete contractivity of maps associated with the Aluthge and Duggal transforms
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2003
Journal Title
Pacific Journal of Mathematics
ISSN
0030-8730JCR Link
Citation
vol. 209, no. 2, pp. 249 - 259
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
For an arbitrary operator T on Hilbert space, we study the maps Φ̃: f(T) → f(T̃) and Φ̂: f(T) → f(T̂), where T̃ and T̂are the Aluthge and Duggal transforms of T, respectively, and f belongs to the algebra Hol(σ(T)). We show that both maps are (contractive and) completely contractive algebra homomorphisms. As applications we obtain that every spectral set for T is also a spectral set for T̂ and T̃, and also the inclusion W(f(T̃))- ∪ W(f(T̂))- ⊂ W(f(T))- relating the numerical ranges of f(T), f(T̃), and f(T̂).
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
Complete contractivity of maps associated with the Aluthge and Duggal transforms.pdf(202.98 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE